Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Burniat surfaces III: deformations of automorphisms and extended Burniat surfaces

Title data

Bauer, Ingrid ; Catanese, Fabrizio:
Burniat surfaces III: deformations of automorphisms and extended Burniat surfaces.
In: Documenta Mathematica. Vol. 18 (2013) . - pp. 1089-1136.
ISSN 1431-0635

Review:

Related URLs

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 14J29 (14D22 14H30 14J10 14J25 32G05)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professor Algebraic Geometry > Professor Algebraic Geometry - Univ.-Prof. Dr. Ingrid Bauer
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professor Algebraic Geometry
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors > Chair Mathematics VIII (Algebraic Geometry) - Univ.-Prof. Dr. Fabrizio Catanese
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 15 Jun 2021 12:43
Last Modified: 21 Jun 2021 10:57
URI: https://eref.uni-bayreuth.de/id/eprint/65825